# SDR SWAA2014080630619

- Difficulty date: August 3, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 36,505 hours, 21,279 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR CUT OUT CRACKED AT BS 737B LBL 24.75 ON FWD INBD HOLE ON FLANGE.  REPAIRED CUT OUT IAW EA.
